# SDR ASAA0080189

- Difficulty date: March 6, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, WHILE ACCOMPLISHING FRAME REPAIR OF A DENT AT FS 731, LONGERON 24L PER PRELIMINARY EA 1590-EG-0005, ADDITIONAL DAMAGE IN THE FORM OF IMPROPER REPAIR FASTENER SPACING OCCURRED TO THE FRAME UPPER FLANGE AND NESTER FORMER.  REPAIRED PER EA 5310-01804 AND EA 10-5310-0318.  (M)
